Hi all. I had my first dose of Astra Zeneca 1/3/21, no side effects at all or so I thought. I have Crohns, RA and OA and on various medication including Humira and Methotrexate which have been keeping things bearable if I don't overdo it however about 4 weeks ago my ankles and feet started getting increasingly painful and my wrists and hands, which had been problem free, followed suit. Since then I've degenerated into a shuffling old woman (I'm 60!) holding on to anything handy to keep my balance. Went for my long awaited steroid injection in my knees today and asked the lovely physio doing it if any one else had mentioned problems since having the covid jab and the question was barely out of my mouth when he replied 'yes, lots'. He said the AZ one seems to be causing most of these flares but they will subside as your immune system gets used to the big boost it's had which was quite reassuring as I was beginning to think I was on a permanent downhill slope. Really just wanted to post this for anyone else who may have been having a similar reaction. He didn't know if the same thing occurs with the second dose, mine's due 17th May so I expect I'll find out soon enough. Hope none of you have been knocked for six like I was.